# SDR SWAA2021090705865

- Difficulty date: August 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT FWD CARGO BAY BS500A+15 RBL6 WL152. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED STR. CLIP AT BS 500A + 15; RBL6 WL 152 PER SRM 51-40-02-0G-0.; [04] FABRICATED STRINGER CLIP BS 500A+15; RBL 6; WL 152 PER SRM51-40-05-0G-0; DWG 143A3233; DWG 143A3230 USING BAC1493-856; 7075 T62; LOT #1459381-1. APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.; [05] VERIFIED CORRECTIVE ACTION 4.   FABRICATION OF STRINGER CLIP.; [06] PRIMED STR. CLIP PER AMM 51-21-72-370-804; OK TO INSTALL.; [07] VERIFIED CORRECTIVE ACTION 6.   OK TO INSTALL STRINGER CLIP.; [08] INSTALLED STR. CLIP BS 500A +15; RBL 6; WL 152 PER SRM 51-40-02-0G-0; DWG 143A3230.; [09] VERIFIED CORRECTIVE ACTION 1.   STRINGER CLIP INSTALLED; [10] STRINGER CLIP AT BS500A+15'; RBL6; WL152 HAS BEEN REPLACED.  NO FURTHER ACTIONS REQUIRED.
